# SDR DXTA200601707

- Difficulty date: November 2, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 3,793 hours, 2,309 cycles
- Engine: Allsn AE3007C
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Out Of Tolerance
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WING O' FULL (L) CASS MESSAGE CAME ON DURING DESCENT, AND STAYED ON FOR APPROX 4 MINUTES.  FUEL WAS DUMPING FROM LT WING WHILE MESSAGE WAS DISPLAYED.  MESSAGE WENT OUT AFTER WE YAWED THE AIRCRAFT REPEATEDLY. INSPECTED AND TESTED LT WING VENT FLOATS.  NO DEFECTS FOUND.  INSPECTED VENT TUBING AND FOUND CLIMB VENT TUBE CLEARANCE TO UPPER WING SKIN OUT OF TOLERANCE. REPOSITIONED VENT TUBE TO BE IN TOLERANCE IAW MM 28-10-04.
